# SDR SIMA20140603001

- Difficulty date: June 3, 2014
- Submitted: June 4, 2014
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- Aircraft time: 35,088 hours, 31,384 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR HANDLE IS DIFFICULT TO OPERATE.  LUBRICATE MAIN DOOR LOCK MECHANISM IAW AMM 52-11-00, OPERATIONS CHECKED GOOD.
